Translator Disclaimer
2016 Self-adjointness, Group Classification and Conservation Laws of an Extended Camassa-Holm Equation
M Nadjafikhah, N Pourrostami
J. Gen. Lie Theory Appl. 10(S2): 1-5 (2016). DOI: 10.4172/1736-4337.1000S2-004

Abstract

In this paper, we prove that equation $E ≡ u_1-u_{_x2_t}+u_xf(u)-au_xu_{}x^2-buu_{x^3}=0$ is self-adjoint and quasi self-adjoint, then we construct conservation laws for this equation using its symmetries. We investigate a symmetry classification of this nonlinear third order partial differential equation, where $f$ is smooth function on $u$ and $a$, $b$ are arbitrary constans. We find Three special cases of this equation, using the Lie group method.

Citation

Download Citation

M Nadjafikhah. N Pourrostami. "Self-adjointness, Group Classification and Conservation Laws of an Extended Camassa-Holm Equation." J. Gen. Lie Theory Appl. 10 (S2) 1 - 5, 2016. https://doi.org/10.4172/1736-4337.1000S2-004

Information

Published: 2016
First available in Project Euclid: 16 November 2016

zbMATH: 1371.35253
MathSciNet: MR3663973
Digital Object Identifier: 10.4172/1736-4337.1000S2-004

Rights: Copyright © 2016 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.10 • No. S2 • 2016
Back to Top